MBI Publications

MBI Publications for Martin Feinberg (4)

  • G. Cracium and M. Feinberg
    Multiple Equilibria in Complex Chemical Reaction Networks: I. The Injectivity Property
    SIAM Journal on Applied MathematicsVol. 65 No. 5 (2005) pp. 1526-1546

    Abstract

  • G. Cracium, Y. Tang and M. Feinberg
    Understanding Bistability in Complex Enzyme-Driven Reaction Networks
    Proceedings of the National Academy of SciencesVol. 103 No. 23 (2006) pp. 8697-8702

    Abstract

  • G. Cracium and M. Feinberg
    Multiple Equilibria in Complex Chemical Reaction Networks: Extensions to Entrapped Species Models
    IEE Proceedings Systems BiologyVol. 153 No. 4 (2006) pp. 179-186

    Abstract

  • G. Cracium and M. Feinberg
    Multiple Equilibria in Complex Chemical Reaction Networks: II. The Species-Reactions Graph
    SIAM Journal on Applied MathematicsVol. 66 No. 4 (2006) pp. 1321-1338

    Abstract

View Publications By